# SDR SWAA2021021841591

- Difficulty date: January 12, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Missing
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING STUD HANDLE DOOR AT AFT CARGO COMPARTMENT.  INSTALLED STUD HANDLE DOOR AT AFT CARGO COMPARTMENT IAW B737-700 AMM 52-31-14-400-801.
